Translator Disclaimer
Spring 2007 Semidualizing modules and the divisor class group
Sean Sather-Wagstaff
Illinois J. Math. 51(1): 255-285 (Spring 2007). DOI: 10.1215/ijm/1258735335

Abstract

Among the finitely generated modules over a Noetherian ring $R$, the semidualizing modules have been singled out due to their particularly nice duality properties. When $R$ is a normal domain, we exhibit a natural inclusion of the set of isomorphism classes of semidualizing $R$-modules into the divisor class group of $R$. After a description of the basic properties of this inclusion, it is employed to investigate the structure of the set of isomorphism classes of semidualizing $R$-modules. In particular, this set is described completely for determinantal rings over normal domains.

Citation

Download Citation

Sean Sather-Wagstaff. "Semidualizing modules and the divisor class group." Illinois J. Math. 51 (1) 255 - 285, Spring 2007. https://doi.org/10.1215/ijm/1258735335

Information

Published: Spring 2007
First available in Project Euclid: 20 November 2009

zbMATH: 1127.13007
MathSciNet: MR2346197
Digital Object Identifier: 10.1215/ijm/1258735335

Subjects:
Primary: 13C20
Secondary: 13C05, 13C13, 13C40

Rights: Copyright © 2007 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.51 • No. 1 • Spring 2007
Back to Top